# SDR A6WA201643616

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 FLOOR SEAT TRACK HAS CORROSION FS 364.00-FS 394.00.  R & R NR 1 FLOOR SEAT TRACK, AT FS 364.00-394.00 IAW AMM 53-01-11.
